Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Biochem

Ever hit a "plateau" results on Accutane?

Recommended Posts

I've been on Accutane for about 3 1/2 months. The first month was horrible, I got a really bad initial breakout! I started seeing results after 2 months....I was so happy because they were substantial results, my skin was almost completely clear! Now for the past month I haven't seen much change. I'm still breaking out occasionally, which I guess is much better than at first but I'm wondering if this is it, like my skin won't get any better anymore...?? Will my skin continue to get better as I go, I mean I'm only like 1/2 way done right?? Anyone experience this??

Share this post


Link to post
Share on other sites

thats exactly what i've got too. i'll ask about an increase next time im at the derm, but i'm already at 50 mg [i'm a female, 19, 105 lbs and 5'8....so its not exactly a low dose for someone my frame..] hmm.

Share this post


Link to post
Share on other sites

Sehn- I thought that, too- because I am about your exact size and my derm told me that you can increase the dosage double your weight in KG or something.. She told me that since I am about 50 kgs, we could go as high as 100.. and if we wanted to push it, 120 if I tolerated it. So.. I dont know if she is a radical mad scientist wackjob.. Or if she's correct, but I've seen alot of people who are tiny and on high dosages.

Share this post


Link to post
Share on other sites

You may also continue to improve on that dosage, it's just that the results will be more dramatic if it's increased. Sometimes there are good reasons for not increasing dosage that outweigh these possible gains.

Share this post


Link to post
Share on other sites

You may also continue to improve on that dosage, it's just that the results will be more dramatic if it's increased. Sometimes there are good reasons for not increasing dosage that outweigh these possible gains.

I've tried increasing my dose but I don't seem to tolerate it. My derm said I would just have to take it for a longer period of time. I may try again...but I just don't feel well. I hope I continue to see results!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×